首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CHARACTERIZATION OF BIVARIATE DISCRETE-DISTRIBUTIONS
被引:0
|
作者
:
KYRIAKOUSSIS, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ATHENS,ATHENS,GREECE
UNIV ATHENS,ATHENS,GREECE
KYRIAKOUSSIS, A
[
1
]
机构
:
[1]
UNIV ATHENS,ATHENS,GREECE
来源
:
SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A
|
1988年
/ 50卷
关键词
:
D O I
:
暂无
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:286 / 287
页数:2
相关论文
共 50 条
[41]
ON DISCRETE-DISTRIBUTIONS OF ORDER-K
AKI, S
论文数:
0
引用数:
0
h-index:
0
AKI, S
KUBOKI, H
论文数:
0
引用数:
0
h-index:
0
KUBOKI, H
HIRANO, K
论文数:
0
引用数:
0
h-index:
0
HIRANO, K
[J].
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,
1984,
36
(03)
: 431
-
440
[42]
ON DISCRETE-DISTRIBUTIONS OF ORDER-K
CHARALAMBIDES, CA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ATHENS,ATHENS,GREECE
UNIV ATHENS,ATHENS,GREECE
CHARALAMBIDES, CA
[J].
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,
1986,
38
(03)
: 557
-
568
[43]
COMBINATION OF TESTS BASED ON DISCRETE-DISTRIBUTIONS
KINCAID, WM
论文数:
0
引用数:
0
h-index:
0
KINCAID, WM
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1962,
57
(297)
: 10
-
&
[44]
A REPRESENTATION FOR DISCRETE-DISTRIBUTIONS BY EQUIPROBABLE MIXTURES
PETERSON, AV
论文数:
0
引用数:
0
h-index:
0
机构:
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
PETERSON, AV
KRONMAL, RA
论文数:
0
引用数:
0
h-index:
0
机构:
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
KRONMAL, RA
[J].
JOURNAL OF APPLIED PROBABILITY,
1980,
17
(01)
: 102
-
111
[45]
ASYMPTOTIC DIVERGENCE OF ESTIMATES OF DISCRETE-DISTRIBUTIONS
MORALES, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
MORALES, D
PARDO, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
PARDO, L
VAJDA, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
VAJDA, I
[J].
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1995,
48
(03)
: 347
-
369
[46]
INTEGER-PARAMETER ESTIMATION IN DISCRETE-DISTRIBUTIONS
DAHIYA, RC
论文数:
0
引用数:
0
h-index:
0
DAHIYA, RC
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1986,
15
(03)
: 709
-
725
[47]
ORDER-STATISTICS FROM DISCRETE-DISTRIBUTIONS
BALAKRISHNAN, N
论文数:
0
引用数:
0
h-index:
0
BALAKRISHNAN, N
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1986,
15
(03)
: 657
-
675
[48]
A TRIPTYCH OF DISCRETE-DISTRIBUTIONS RELATED TO THE STABLE LAW
DEVROYE, L
论文数:
0
引用数:
0
h-index:
0
机构:
MCGILL UNIV,SCH COMP SCI,MONTREAL H3A 2A7,QUEBEC,CANADA
MCGILL UNIV,SCH COMP SCI,MONTREAL H3A 2A7,QUEBEC,CANADA
DEVROYE, L
[J].
STATISTICS & PROBABILITY LETTERS,
1993,
18
(05)
: 349
-
351
[49]
DEVELOPMENTS IN DISCRETE-DISTRIBUTIONS, 1969-1980
JOHNSON, NL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MANAGEMENT SCI & STAT,COLLEGE PK,MD 20742
UNIV MARYLAND,DEPT MANAGEMENT SCI & STAT,COLLEGE PK,MD 20742
JOHNSON, NL
KOTZ, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MANAGEMENT SCI & STAT,COLLEGE PK,MD 20742
UNIV MARYLAND,DEPT MANAGEMENT SCI & STAT,COLLEGE PK,MD 20742
KOTZ, S
[J].
INTERNATIONAL STATISTICAL REVIEW,
1982,
50
(01)
: 71
-
101
[50]
THE S-DISTRIBUTION - APPROXIMATION OF DISCRETE-DISTRIBUTIONS
VOIT, EO
论文数:
0
引用数:
0
h-index:
0
机构:
MED UNIV S CAROLINA,DEPT BIOMETRY & EPIDEMIOL,CHARLESTON,SC 29425
MED UNIV S CAROLINA,DEPT BIOMETRY & EPIDEMIOL,CHARLESTON,SC 29425
VOIT, EO
YU, SY
论文数:
0
引用数:
0
h-index:
0
机构:
MED UNIV S CAROLINA,DEPT BIOMETRY & EPIDEMIOL,CHARLESTON,SC 29425
MED UNIV S CAROLINA,DEPT BIOMETRY & EPIDEMIOL,CHARLESTON,SC 29425
YU, SY
[J].
BIOMETRICAL JOURNAL,
1994,
36
(02)
: 205
-
219
←
1
2
3
4
5
→